# SDR SWAA2022032171945

- Difficulty date: February 11, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CAP STRIP PLATE CRACK / [01] RECEIVED NEW CAP STRIP PLATE P/N 453A2611-1; NEW PLATE TO BE INSTALLED ON BAR CODE TTG8Q004FSHJ;[02] SIGNED IN ERROR BY LEAD. RECEIVED NEW CAP STRIP PLATE P/N 453A2611-1; NEW PLATE TO BE INSTALLED ON BAR CODE TTG8Q004FSHJ
